IJPAM: Volume 101, No. 4 (2015)


Ali Zohri
Department of Mathematics
Faculty of Sciences
Payame Noor University
Tehran, IRAN

Abstract. In the present paper we introduce soft stability of s-functions and soft sequences and their convergence which are defined over an initial universe with a fixed set of parameters with norm.

Received: December 4, 2014

AMS Subject Classification: 39B82, 34K20, 54A20

Key Words and Phrases: soft stability, soft sequences, soft topology, additive soft function

Download paper from here.

DOI: 10.12732/ijpam.v101i4.6 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 4
Pages: 513 - 520

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).